Alert archive / Mississippi / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 265, NWS Jackson, MS

May 21, 2012Sharkey County, Yazoo County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at May 21, 2012, 6:30 PM CDT for Sharkey County, Yazoo County, Mississippi. It was in force for 30 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 21, 2012, 6:30 PM CDT (23:30 UTC)
Expired
May 21, 2012, 7:00 PM CDT
In force
30 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

Counties Sharkey County, MS, Yazoo County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 87 km from the middle of the area, began a volume at 23:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 21, 6:45 PM CDTHAIL 1.752 N Holly Bluff, MSCROPS WERE DAMAGED AND STRIPPED OF THEIR LEAVES...COTTON AND CORN.
May 21, 6:52 PM CDTHAIL 0.88Holly Bluff, MS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 11.5 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2012-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 518 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2012-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
518 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
1663 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
14 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

448 
WUUS54 KJAN 212330
SVRJAN
MSC125-163-220000-
/O.NEW.KJAN.SV.W.0265.120521T2330Z-120522T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
630 PM CDT MON MAY 21 2012

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL YAZOO COUNTY IN CENTRAL MISSISSIPPI...
  SOUTHERN SHARKEY COUNTY IN WEST CENTRAL MISSISSIPPI...

* UNTIL 700 PM CDT

* AT 631 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  HOLLY BLUFF MOVING SOUTHEAST AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  HOLLY BLUFF BY 645 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

&&

LAT...LON 3281 9048 3263 9064 3283 9092 3297 9079
TIME...MOT...LOC 2331Z 307DEG 12KT 3285 9077

$$

EEC
1 follow-up statement
059 
WWUS54 KJAN 212346
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
646 PM CDT MON MAY 21 2012

MSC125-163-220000-
/O.CON.KJAN.SV.W.0265.000000T0000Z-120522T0000Z/
SHARKEY MS-YAZOO MS-
646 PM CDT MON MAY 21 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR WEST CENTRAL YAZOO AND SOUTHEASTERN SHARKEY COUNTIES...

AT 646 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR HOLLY BLUFF MOVING SOUTHEAST AT 15 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL WESTERN YAZOO COUNTY AT 700 PM CDT

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

THE HAIL BEING PRODUCED BY THIS SEVERE THUNDERSTORM WILL LIKELY
DAMAGE CARS AND ROOFS. PEOPLE WHO ARE OUT OF DOORS SHOULD MOVE INSIDE
A STRUCTURE IMMEDIATELY.

LAT...LON 3263 9064 3281 9083 3293 9071 3281 9048
TIME...MOT...LOC 2346Z 307DEG 12KT 3285 9070

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 4:11 PM CDT, 2 hours 19 minutes earlier.

Area forecast discussion, May 21, 4:11 PM CDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
411 PM CDT MON MAY 21 2012

.DISCUSSION...

REMAINDER OF THE AFTERNOON INTO THE EVENING...THUNDERSTORMS HAVE
ERUPTED ACROSS MUCH OF THE ARKLAMISS AS EXPECTED WITH THE APPROACHING
SHORTWAVE TROUGH AND COLD FRONT. MOST ACTIVITY CONFINED TO AREAS
ALONG THE NATCHEZ TRACE PARKWAY WHERE MID LEVEL LAPSE RATES OF ~6.5
DEG C/KM AND SFC DEWPOINTS IN THE MID 60S ARE CONTRIBUTING TO MIXED
LAYER AROUND 2000 J/KG...BUT ADDITIONAL TSTMS ARE DEVELOPING UPSTREAM
OVER SOUTHEAST ARKANSAS.

DEEP SUB-CLOUD LAYER AND STEEP LOW LEVEL LAPSE RATES WILL ENHANCE
DEVELOPING COLD POOLS (AND ATTENDANT SVR WIND GUST RISK) WITH NW
FLOW ALOFT HELPING TO ACCELERATE THEM AS CLUSTERS OF CELLS ORGANIZE
INTO LINE SEGMENTS. HAIL AND STRONG TO SVR WIND GUSTS WILL ARE STILL
THE MAIN CONCERNS. DEPENDING ON HOW MUCH ACCELERATION TAKES PLACE...
THE RISK FOR STORMS WILL END QUICKLY THIS EVENING...ESPECIALLY THE
BOUNDARY LAYER STABILIZES WITH NIGHTTIME COOLING.

TONIGHT THROUGH TUESDAY NIGHT...GUIDANCE CONTINUES TO QUICKEN THE
PACE ON THE SHORTWAVE TROUGH PASSAGE AND A SUBSIDENT DRY AIRMASS TO
FOLLOW. SO LOOKS LIKE PRECIP WILL END TONIGHT WITH SURFACE HIGH
PRESSURE AND MUCH DRIER AIR MOVING IN FOR TUESDAY AND TUESDAY NIGHT
ACROSS THE ENTIRE ARKLAMISS. /EC/

WEDNESDAY THROUGH NEXT MONDAY...WITH HIGH PRESSURE AT THE SURFACE...
UPPER RIDGING WILL BUILD INTO AND STRENGTHEN ACROSS THE FORECAST AREA
DURING THE FORECAST PERIOD. ANY CHANCE FOR RAIN DURING THIS TIME LOOK
TO BE SLIM AND CONFINED TO THE LATE AFTERNOON HOURS. CONDITIONS WILL
ALSO WARM THROUGH THE PERIOD AS HIGHS IN THE UPPER 80S DURING MID-
WEEK...CLIMB INTO THE LOWER 90S HEADING INTO MEMORIAL DAY WEEKEND.
MEANWHILE...LOWS EACH NIGHT WILL ONLY FALL INTO THE MID AND UPPER
60S. /19/

&&

.AVIATION...TSRA XPCTD ACROSS THE REGION THRU THE REST OF THE AFTN
AND INTO THE EVENING. ISOLD SEVERE TSRA(60 MPH WINDS AND QUARTER
SIZE HAIL) WILL BE PSBL AS THIS ACTIVITY PASSES. VFR CONDS TO
PREVAIL FOR THE MOST PART BUT A TEMPORARY DROP TO IFR IN RAIN WILL
BE PSBL WITHIN TSRA. TSRA SHOULD DIMINISH BY 02Z WITH A GRADUAL
CLEARING TREND XPCTD INTO TONIGHT. VFR CONDS TO PREVAIL AT MOST
SITES AFTER 02Z...HOWEVER IFR CIG/VIS WILL BE PSBL EARLY TOMORROW
MORNING AT HBG. WINDS WILL GRADUALLY BECOME WRLY AND THEN NRLY TODAY
AS A COLD FRONT APPROACHES THE REGION FROM THE NORTH. /BK/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       59  83  54  87 /  34   3   0   7
MERIDIAN      58  82  52  87 /  38   5   0   7
VICKSBURG     57  82  51  88 /  18   4   0   7
HATTIESBURG   61  86  55  89 /  36   4   5   5
NATCHEZ       61  82  56  86 /  28   3   0  11
GREENVILLE    59  79  54  86 /  10   4   0   7
GREENWOOD     57  79  51  85 /  10   3   0   6

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.

&&

EC/19/BK
Hazardous weather outlook, May 21, 2:49 PM CDT, 3 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
249 PM CDT MON MAY 21 2012

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
222000-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
249 PM CDT MON MAY 21 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...NORTHEAST
LOUISIANA AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND TUESDAY

A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE
ARKLAMISS INTO THE EVENING HOURS AHEAD OF A COLD FRONT THAT WILL MOVE
SOUTH ACROSS THE REGION TONIGHT. THE PRIMARY RISKS WILL BE DAMAGING
WIND GUSTS OF 50 TO 60 MPH AND QUARTER SIZE HAIL. THE STORMS WILL
GENERALLY MOVE TO THE SOUTH SOUTHEAST THROUGH THE AFTERNOON...WITH
MOST OF THE STRONG TO SEVERE ACTIVITY ENDING BETWEEN 8 AND 9 PM.

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED UNTIL 8 OR 9 PM THIS EVENING.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

BK

In the hours before

Local storm report, May 21, 5:57 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
557 PM CDT MON MAY 21 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TSTM WND DMG     2 E TERRY               32.10N 90.26W
05/21/2012                   HINDS              MS   UTILITY COMPANY

            POWERLINES DOWN ALONG ROSEMARY ROAD

&&

GERARD
Special weather statement, May 21, 5:59 PM CDT, 31 minutes before
MSZ052-212320-
LAUDERDALE MS-
559 PM CDT MON MAY 21 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
559 PM CDT MON MAY 21 2012

..STRONG STORM OVER SOUTHWEST LAUDERDALE COUNTY...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED 5 MILES SOUTH OF MEEHAN AT 559 PM
CDT...MOVING EAST AT 15 MPH.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO LIKELY WITH THIS STORM.

PEOPLE IN SOUTHWESTERN LAUDERDALE COUNTY SHOULD MONITOR THIS STORM
CLOSELY.

LAT...LON 3223 8886 3222 8887 3222 8891 3227 8892
      3232 8892 3237 8883 3223 8867
TIME...MOT...LOC 2259Z 281DEG 15KT 3226 8883

EEC
Special weather statement, May 21, 6:03 PM CDT, 27 minutes before
MSZ035-036-042-212325-
HUMPHREYS MS-HOLMES MS-YAZOO MS-
603 PM CDT MON MAY 21 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
603 PM CDT MON MAY 21 2012

...STRONG STORM DEVELOPING OVER HUMPHREYS COUNTY MOVING SOUTHEAST...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED 5 MILES EAST OF MIDNIGHT AT 603 PM
CDT...MOVING SOUTHEAST AT 20 MPH.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO LIKELY WITH THIS STORM.

PEOPLE IN NORTH CENTRAL YAZOO...WEST CENTRAL HOLMES AND CENTRAL
HUMPHREYS COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3296 9022 3287 9046 3306 9059 3317 9046
TIME...MOT...LOC 2303Z 320DEG 17KT 3304 9047

EEC
Special weather statement, May 21, 6:13 PM CDT, 17 minutes before
LAZ026-MSZ060-212345-
ADAMS MS-CONCORDIA LA-
613 PM CDT MON MAY 21 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
613 PM CDT MON MAY 21 2012

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 3 MILES NORTH OF SLOCUM AT 613 PM CDT...MOVING SOUTHEAST AT
20 MPH.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN SOUTHWESTERN ADAMS COUNTY...AND CENTRAL CONCORDIA PARISH
SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3128 9173 3139 9157 3132 9146 3129 9147
      3128 9149 3126 9148 3123 9154 3123 9156
      3121 9158 3119 9158 3115 9164
TIME...MOT...LOC 2313Z 318DEG 16KT 3130 9162

MRM
Special weather statement, May 21, 6:15 PM CDT, 15 minutes before
MSZ043-212335-
MADISON MS-
615 PM CDT MON MAY 21 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
615 PM CDT MON MAY 21 2012

...STRONG STORM OVER NORTHERN MADISON COUNTY...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 3 MILES NORTHEAST OF CAMDEN AT 615 PM
CDT...MOVING SOUTHEAST AT 20 MPH.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO LIKELY WITH THIS STORM.

PEOPLE IN NORTHEASTERN MADISON COUNTY SHOULD MONITOR THIS STORM
CLOSELY.

LAT...LON 3264 8973 3282 8996 3288 8987 3288 8973
TIME...MOT...LOC 2315Z 319DEG 17KT 3281 8980

EEC
Special weather statement, May 21, 6:21 PM CDT, 9 minutes before
LAZ016-025-MSZ047-053-212350-
WARREN MS-CLAIBORNE MS-TENSAS LA-MADISON LA-
621 PM CDT MON MAY 21 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
621 PM CDT MON MAY 21 2012

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 6 MILES WEST OF LE TOURNEAU AT 621 PM CDT...MOVING SOUTHEAST
AT 20 MPH.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN NORTH CENTRAL CLAIBORNE AND SOUTHWESTERN WARREN COUNTIES...
AND SOUTHEASTERN MADISON AND EXTREME NORTHEASTERN TENSAS PARISHES
SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3219 9084 3204 9099 3221 9115 3231 9099
TIME...MOT...LOC 2321Z 317DEG 18KT 3221 9102

MRM

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 3:31 AM CDTSpecial Weather StatementJANCarroll54 min
May 21, 6:19 AM CDTSpecial Weather StatementJANSharkey31 min
May 21, 9:13 AM CDTSpecial Weather StatementJANAttala32 min
May 21, 2:12 PM CDTSpecial Weather StatementJANJefferson28 min
May 21, 2:17 PM CDTSpecial Weather StatementJANMadison28 min
May 21, 2:33 PM CDTFlash Flood WarningJANJefferson117 min
May 21, 2:40 PM CDTSevere Thunderstorm WarningJANYazoo23 min
May 21, 2:54 PM CDTSevere Thunderstorm WarningJANLeflore26 min
May 21, 3:15 PM CDTSpecial Weather StatementJANClaiborne30 min
May 21, 3:17 PM CDTSevere Thunderstorm WarningJANAdams, Jefferson43 min
May 21, 3:18 PM CDTSevere Thunderstorm WarningJANRankin, Simpson42 min
May 21, 3:18 PM CDTSevere Thunderstorm WarningJANHinds, Madison, Rankin27 min
May 21, 3:31 PM CDTSevere Thunderstorm WarningJANWebster44 min
May 21, 3:33 PM CDTSevere Thunderstorm WarningJANIssaquena, Warren27 min
May 21, 3:34 PM CDTSevere Thunderstorm WarningJANHinds, Issaquena, Madison, Warren41 min
May 21, 3:50 PM CDTSevere Thunderstorm WarningJANWarren40 min
May 21, 3:53 PM CDTSevere Thunderstorm WarningJANYazoo12 min
May 21, 3:55 PM CDTSevere Thunderstorm WarningJANAttala, Choctaw, Montgomery, Webster50 min
May 21, 3:57 PM CDTSpecial Weather StatementJANClaiborne28 min
May 21, 4:09 PM CDTSevere Thunderstorm WarningJANHinds, Rankin51 min
May 21, 4:23 PM CDTSevere Thunderstorm WarningJANAdams37 min
May 21, 4:26 PM CDTSevere Thunderstorm WarningJANClaiborne, Warren25 min
May 21, 4:38 PM CDTSpecial Weather StatementJANYazoo32 min
May 21, 4:39 PM CDTSevere Thunderstorm WarningJANChoctaw, Winston39 min
May 21, 4:44 PM CDTSevere Thunderstorm WarningJANAttala, Choctaw, Leake, Neshoba, Winston46 min
May 21, 4:50 PM CDTSevere Thunderstorm WarningJANCopiah, Hinds, Rankin, Simpson40 min
May 21, 4:52 PM CDTSpecial Weather StatementJANWarren13 min
May 21, 5:04 PM CDTSevere Thunderstorm WarningJANWarren26 min
May 21, 5:17 PM CDTSevere Thunderstorm WarningJANNeshoba28 min
May 21, 5:21 PM CDTSpecial Weather StatementJANJefferson Davis39 min
May 21, 5:24 PM CDTSevere Thunderstorm WarningJANJefferson Davis15 min
May 21, 5:27 PM CDTSpecial Weather StatementJANBolivar18 min
May 21, 5:28 PM CDTSevere Thunderstorm WarningJANAttala, Leake, Neshoba32 min
May 21, 5:42 PM CDTSpecial Weather StatementJANJefferson Davis28 min
May 21, 5:48 PM CDTSevere Thunderstorm WarningJANJefferson Davis42 min
May 21, 5:51 PM CDTSevere Thunderstorm WarningJANNeshoba39 min
May 21, 5:56 PM CDTSpecial Weather StatementJANJasper29 min
May 21, 5:59 PM CDTSpecial Weather StatementJANLauderdale21 min
May 21, 6:00 PM CDTSevere Thunderstorm WarningJANLeake, Neshoba45 min
May 21, 6:03 PM CDTSpecial Weather StatementJANHumphreys22 min
May 21, 6:15 PM CDTSpecial Weather StatementJANMadison20 min
May 21, 6:21 PM CDTSpecial Weather StatementJANClaiborne29 min
May 21, 6:27 PM CDTSevere Thunderstorm WarningJANHolmes, Humphreys, Yazoo33 min
May 21, 6:46 PM CDTSevere Thunderstorm WarningJANLauderdale, Newton29 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.